Alert archive / Hawaii / Flash Flood Watches in 2016

Flash Flood Watch 2, NWS Honolulu, HI

March 25, 2016Hawaii County, Honolulu County, Kalawao County, Hawaii

NWS Honolulu, HI issued this flash flood watch at Mar 25, 2016, 3:06 PM HST for Hawaii County, Honolulu County, Kalawao County, Hawaii. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Mar 25, 2016, 3:06 PM HST (01:06 UTC)
Expired
Mar 26, 2016, 3:32 PM HST
In force
24 hr
Issued by
NWS Honolulu, HI
Flood severity
None

Counties Hawaii County, HI, Honolulu County, HI, Kalawao County, HI

The radar

The Molokai radar (PHMO), 57 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Hilo, (PITO), launched 00:00Z, 1.1 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Hilo, at 00:00Z on 2016-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 499 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Hilo, at 00:00Z on 2016-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
499 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

075 
WGHW60 PHFO 260106
FFAHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE HONOLULU HI
306 PM HST FRI MAR 25 2016

...FLASH FLOOD WATCH NOW IN EFFECT FOR MAUI COUNTY AND THE BIG
ISLAND...

.THE THREAT FOR HEAVY RAINFALL HAS ENDED ACROSS
NIIHAU...OAHU...AND KAUAI...AS A TROUGH OF LOW PRESSURE HAS
PUSHED EAST OF THESE AREAS. THIS AREA OF DISTURBED WEATHER IS
EXPECTED TO SPREAD RAINFALL... HEAVY AT TIMES...INTO MAUI COUNTY
AND THE BIG ISLAND LATE THIS AFTERNOON AND OVERNIGHT.
THEREFORE...A FLASH FLOOD WATCH IS NOW IN EFFECT FOR THESE AREAS.

HIZ001>011-260215-
/O.CAN.PHFO.FF.A.0001.000000T0000Z-160326T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS-
OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-
OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-
306 PM HST FRI MAR 25 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR KAUAI...NIIHAU AND OAHU HAS BEEN
CANCELLED. A TROUGH OF LOW PRESSURE HAS PUSHED EAST OF THESE
AREAS...AND ALTHOUGH SOME LIGHT SHOWERS WILL REMAIN POSSIBLE
OVERNIGHT...THE THREAT FOR ADDITIONAL FLOODING IN NO LONGER
EXPECTED.

$$

HIZ012>028-261600-
/O.NEW.PHFO.FF.A.0002.160326T0106Z-160326T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA-
KAHOOLAWE-MAUI WINDWARD WEST-MAUI LEEWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA-
HALEAKALA SUMMIT-KONA-SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST-
KOHALA-BIG ISLAND INTERIOR-BIG ISLAND SUMMITS-
306 PM HST FRI MAR 25 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A

* FLASH FLOOD WATCH FOR KAHOOLAWE...LANAI...MAUI...MOLOKAI AND 
  THE BIG ISLAND. 

* THROUGH LATE TONIGHT

* DEEP TROPICAL MOISTURE ASSOCIATED WITH A TROUGH OF LOW PRESSURE
  WILL MOVE ACROSS MAUI COUNTY AND THE BIG ISLAND LATE THIS
  AFTERNOON AND TONIGHT. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE
  EXPECTED...ESPECIALLY THROUGH THIS EVENING...WITH LOCALLY HEAVY
  RAINFALL AND FLASH FLOODING POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS VERY DANGEROUS.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
2 follow-up statements
503 
WGHW60 PHFO 261334
FFAHFO

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE HONOLULU HI
334 AM HST SAT MAR 26 2016

...FLASH FLOOD WATCH NOW IN EFFECT FOR OAHU MAUI COUNTY AND THE
BIG ISLAND THROUGH THIS AFTERNOON...

.HEAVY SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY FROM OAHU
TO THE BIG ISLAND AS AN UPPER LEVEL TROUGH REMAINS POSITIONED
ACROSS THE STATE. THE TROUGH WILL CREATE INSTABILITY THAT WILL
INTERACT WITH THE DAYTIME HEATING AND MOISTURE...PARTICULARLY
THIS AFTERNOON. WITH GROUNDS ALREADY SATURATED FROM FRIDAY/S
RAINS...THE POTENTIAL FOR FLASH FLOODING CONTINUES.

HIZ005>011-270245-
/O.EXB.PHFO.FF.A.0002.000000T0000Z-160327T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-
OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-
334 AM HST SAT MAR 26 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE OAHU.

* THROUGH THIS AFTERNOON

* AN UPPER LEVEL TROUGH OVER THE STATE WILL CREATE INSTABILITY
  THAT WILL INTERACT WITH THE DAYTIME HEATING AND MOISTURE. HEAVY
  SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING
  WILL BE POSSIBLE TODAY AS A RESULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS VERY DANGEROUS.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

HIZ012>028-270245-
/O.EXT.PHFO.FF.A.0002.000000T0000Z-160327T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA-
KAHOOLAWE-MAUI WINDWARD WEST-MAUI LEEWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA-
HALEAKALA SUMMIT-KONA-SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST-
KOHALA-BIG ISLAND INTERIOR-BIG ISLAND SUMMITS-
334 AM HST SAT MAR 26 2016

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS AFTERNOON...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* KAHOOLAWE...LANAI...MAUI...MOLOKAI AND THE BIG ISLAND.

* THROUGH THIS AFTERNOON

* AN UPPER LEVEL TROUGH OVER THE STATE WILL CREATE INSTABILITY
  THAT WILL INTERACT WITH THE DAYTIME HEATING AND MOISTURE. HEAVY
  SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING
  WILL BE POSSIBLE TODAY AS A RESULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS VERY DANGEROUS.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

FOSTER
381 
WGHW60 PHFO 270132
FFAHFO

FLOOD WATCH
NATIONAL WEATHER SERVICE HONOLULU HI
332 PM HST SAT MAR 26 2016

...FLASH FLOOD WATCH IS CANCELLED...

.A DRIER AND MORE STABLE AIRMASS IS MOVING IN OVER THE STATE.

HIZ005>028-270245-
/O.CAN.PHFO.FF.A.0002.000000T0000Z-160327T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-
OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-MOLOKAI WINDWARD-
MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA-KAHOOLAWE-
MAUI WINDWARD WEST-MAUI LEEWARD WEST-MAUI CENTRAL VALLEY-
WINDWARD HALEAKALA-LEEWARD HALEAKALA-HALEAKALA SUMMIT-KONA-
SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST-KOHALA-
BIG ISLAND INTERIOR-BIG ISLAND SUMMITS-
332 PM HST SAT MAR 26 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR KAHOOLAWE...LANAI...MAUI...MOLOKAI...
OAHU AND THE BIG ISLAND HAS BEEN CANCELLED. THE THREAT FOR FLASH
FLOODING HAS ENDED.

$$

BURKE

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this flash flood watch went out at Mar 25, 10:01 AM HST, 5 hours 5 minutes earlier.

Area forecast discussion, Mar 25, 10:01 AM HST, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
1001 AM HST FRI MAR 25 2016

.SYNOPSIS...
A DEEP LAYERED TROUGH OF LOW PRESSURE WILL TRACK EASTWARD ACROSS
THE ISLAND CHAIN TODAY THROUGH SATURDAY. AN UNSTABLE AIRMASS WILL
ACCOMPANY THE TROUGH...BRINGING UNSETTLED WEATHER ALONG WITH THE
POTENTIAL FOR HEAVY RAINFALL AND THUNDERSTORMS. A DRIER AIRMASS
WILL MOVE BACK OVER THE ISLANDS SATURDAY NIGHT THROUGH SUNDAY
NIGHT. A WEAKENING COLD FRONT WILL APPROACH FROM THE NORTHWEST ON
MONDAY AND SLOWLY PUSH SOUTHEASTWARD THROUGH THE STATE MONDAY
NIGHT THROUGH TUESDAY NIGHT. WEAK HIGH PRESSURE WILL BUILD OVER
THE ISLANDS DURING THE MIDDLE OF NEXT WEEK...WITH A STRONGER AREA
OF HIGH PRESSURE EXPECTED TO BUILD NORTH OF THE STATE LATE NEXT
WEEK...FINALLY ALLOWING THE TRADE WINDS TO RETURN.

&&

.DISCUSSION...
CURRENTLY AT THE SURFACE...A TROUGH OF LOW PRESSURE STRETCHES FROM
SOUTHWEST TO NORTHEAST FROM 20N162W TO 30N154W...PLACING THE
FEATURE AROUND 100 MILES WEST OF KAUAI. MEANWHILE...A 1029 MB HIGH
PRESSURE AREA IS CENTERED NEAR 35N136W...WITH RIDGING EXTENDING
SOUTHWESTWARD INTO THE BIG ISLAND. ALOFT...A STRONG UPPER LEVEL
TROUGH IS EVIDENT IN WATER VAPOR IMAGERY ROUGHLY 150 MILES TO THE
WEST OF KAUAI. SATELLITE IMAGERY SHOWS AN ABUNDANCE OF DEEP LAYER
MOISTURE ACROSS THE CENTRAL AND WESTERN ISLANDS...WITH MOSTLY
CLOUDY OR CLOUDY SKIES IN PLACE HERE. ACROSS THE BIG
ISLAND...CLEAR TO PARTLY CLOUDY SKIES ARE SEEN IN LEEWARD
AREAS...WITH PARTLY TO MOSTLY CLOUDY SKIES IN WINDWARD LOCALES.
RADAR IMAGERY SHOWS WIDESPREAD SHOWERS AND THUNDERSTORMS AFFECTING
KAUAI...WITH THE ACTIVITY ENCROACHING ON OAHU. MAIN SHORT TERM
CONCERNS FOR TODAY REVOLVE AROUND THE POTENTIAL FOR FLOODING AND
SEVERE WEATHER.

TODAY...
THE SURFACE TROUGH OF LOW PRESSURE WILL REMAIN NEARLY STATIONARY
JUST TO THE WEST OF KAUAI...WHILE THE UPPER LEVEL TROUGH PIVOTS
EASTWARD AND CLOSE TO OAHU BY THIS EVENING. MIMIC TOTAL
PRECIPITABLE WATER /PW/ SATELLITE IMAGERY SHOWS A LARGE AREA OF
1.5 TO 2.0 INCH VALUES OVER KAUAI AND TO THE SOUTH OF OAHU AND THE
MAUI COUNTY ISLANDS. WITH THE DEEP LAYER MOISTURE IN
PLACE...STRONG FORCING FOR ASCENT AND COLD MID-LEVEL TEMPERATURES
ASSOCIATED WITH THE DEEP UPPER LEVEL TROUGH...WIDESPREAD SHOWERS
AND THUNDERSTORMS ARE EXPECTED ACROSS KAUAI AND OAHU THROUGH THE
REMAINDER OF THE DAY. AS A RESULT...A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR NIIHAU...KAUAI AND OAHU THROUGH TONIGHT. THE WATCH MAY
NEED TO BE EXPANDED TO INCLUDE MAUI COUNTY LATER TODAY. AT THIS
POINT THE BIG ISLAND APPEARS TO BE DISPLACED FAR ENOUGH EAST FROM
THE DEEPEST MOISTURE AND BEST FORCING SUCH THAT ANY FLOODING WHICH
MAY OCCUR SHOULD BE LOCALIZED. AS FOR SEVERE WEATHER
POTENTIAL...THE BIG QUESTION MARK REMAINS THE DEGREE OF
DESTABILIZATION THAT WILL OCCUR THIS AFTERNOON GIVEN THE CLOUD
COVER CURRENTLY IN PLACE. GIVEN THE COLD MID-LEVEL TEMPERATURES OF
BETWEEN -12 AND -14C AT 500 MILLIBARS AND DEEP LAYER 0-6 KM BULK
SHEAR VALUES OF 25 TO 30 KNOTS...WE CERTAINLY CAN/T RULE OUT A FEW
STRONG TO SEVERE STORMS...WITH THE MAIN HAZARDS FROM THE STRONGEST
STORMS IF THEY MANAGE TO DEVELOP BEING LARGE HAIL AND/OR DAMAGING
WINDS. BASED ON CURRENT SATELLITE AND RADAR TRENDS...IT APPEARS
THAT THE AREA HAVING THE HIGHEST POTENTIAL...ALBEIT LOW...TO SEE
SEVERE WEATHER THIS AFTERNOON WOULD BE ACROSS MAUI COUNTY.

TONIGHT AND SATURDAY...
THE SURFACE TROUGH TO THE WEST OF KAUAI WILL SLOWLY WEAKEN AS THE
UPPER LEVEL TROUGH SHIFTS EASTWARD THROUGH THE CENTRAL ISLANDS
TONIGHT AND THROUGH THE BIG ISLAND ON SATURDAY. WITH THE DEEP
MOISTURE AND STRONG FORCING FOR ASCENT REMAINING IN PLACE
TONIGHT...WE EXPECT THE COVERAGE OF SHOWERS AND THUNDERSTORMS TO
REMAIN HIGH. THERE SHOULD BE SOME DECREASE IN DEEP LAYER MOISTURE
ON SATURDAY AS THE UPPER LEVEL TROUGH SHIFTS FURTHER EAST...BUT
THE LINGERING INSTABILITY SHOULD STILL RESULT IN GOOD COVERAGE OF
SHOWERS IN MOST AREAS...PARTICULARLY ACROSS MAUI AND THE BIG
ISLAND WHERE THUNDERSTORMS WILL REMAIN POSSIBLE. THERE ALSO COULD
BE SOME SNOW SHOWERS ON THE BIG ISLAND SUMMITS ABOVE 12 KFT AS
THE UPPER LEVEL TROUGH MOVES THROUGH. THE DEEPEST MOISTURE APPEARS
TO PASS BY TO THE NORTH OF THE BIG ISLAND...SO WE ARE NOT
ANTICIPATING A NEED FOR A WINTER WEATHER ADVISORY AT THIS TIME.

SATURDAY NIGHT THROUGH SUNDAY NIGHT...
WEAK SURFACE TROUGHING WILL REMAIN OVER THE ISLAND CHAIN THROUGH
THE PERIOD...WITH OVERNIGHT LAND BREEZES AND DAYTIME SEA BREEZES
EXPECTED. AN INCREASE IN SOUTHWESTERLY WINDS IS EXPECTED LATE
SUNDAY NIGHT AS A COLD FRONT BEGINS TO APPROACH FROM THE WEST. THE
DEEPEST MOISTURE WILL HAVE SHIFTED NORTHEAST AND AWAY FROM THE
STATE BY SATURDAY EVENING...WITH THE MID-LEVEL TEMPERATURES
REBOUNDING OR WARMING CLOSER TO SEASONAL LEVELS. AS A
RESULT...WE/RE EXPECTING DRIER CONDITIONS TO RETURN TO THE ISLAND
CHAIN...WITH SHOWERS FAVORING THE COASTAL WATERS DURING THE NIGHT
AND THE INTERIOR OF THE ISLANDS DURING THE AFTERNOON/EVENING
HOURS.

MONDAY THROUGH NEXT FRIDAY...
MEDIUM RANGE GUIDANCE IS IN GOOD AGREEMENT SHOWING A WEAKENING
COLD FRONT APPROACHING FROM THE NORTHWEST ON MONDAY...THEN PUSHING
SLOWLY THROUGH THE ISLAND CHAIN MONDAY NIGHT THROUGH TUESDAY
NIGHT. THE MOISTURE IS EXPECTED TO BE RATHER SHALLOW WITH LITTLE
TO NO UPPER LEVEL FORCING FOR ASCENT...SO NOT MUCH MORE THAN A
BROKEN LINE OF SHOWERS IS EXPECTED TO MOVE THROUGH THE ISLANDS IN
ASSOCIATION WITH THE FRONT. WEAK HIGH PRESSURE IS THEN EXPECTED TO
BUILD OVER OR JUST NORTH OF THE ISLANDS DURING THE MIDDLE OF NEXT
WEEK...WITH AN AFTERNOON SEA BREEZES AND OVERNIGHT LAND BREEZES
EXPECTED. BOTH THE 12Z GFS AND 12Z ECMWF SHOW A STRONGER RIDGE OF
HIGH PRESSURE BUILDING NORTH OF THE STATE LATE NEXT WEEK...AND
THIS SHOULD ALLOW THE TRADE WINDS TO RETURN TO THE ISLAND CHAIN BY
NEXT FRIDAY.

&&

.AVIATION...
THE AIRMASS OVER THE STATE REMAINS MOIST AND UNSTABLE. A WEAK TROUGH
PASSING WEST TO EAST ACROSS THE AREA WILL TRIGGER LOCALLY HEAVY
SHOWERS AND THUNDERSTORMS. DAYTIME HEATING WILL FURTHER ENCOURAGE
CONVECTIVE DEVELOPMENT AND FOCUS IT OVER INLAND AREAS.

AIRMETS HAVE BEEN ISSUED FOR MOUNTAIN OBSCURATION OVER KAUAI AND
OAHU...AND CONDITIONS MAY SPREAD EASTWARD TO MAUI COUNTY IN THE
AFTERNOON...AND POSSIBLY TO WINDWARD BIG ISLAND OVERNIGHT.

LIGHTNING ACTIVITY ACROSS KAUAI AND OAHU THIS MORNING IS EXPECTED TO
SPREAD ACROSS THE REMAINDER OF THE ISLANDS BY AFTERNOON AND PERSIST
OVERNIGHT. EXPECT GUSTY VARIABLE WINDS IN AND NEAR ANY THUNDERSTORMS.
SHOWERS AND THUNDERSTORMS WILL ALSO BRING REDUCED VISIBILITIES AND
CEILINGS. SIGMET NOVEMBER IS IN EFFECT FOR EMBEDDED THUNDERSTORMS
NEAR KAUAI AND OAHU.

&&

.MARINE...
AN ACTIVE WEATHER PATTERN OVER THE ISLANDS WILL LEAD TO
THUNDERSTORMS OVER THE COASTAL WATERS TODAY INTO TONIGHT.
THUNDERSTORMS WILL BRING THE CHANCE OF HEAVY RAIN...REDUCED
VISIBILITIES...STRONG GUSTY WINDS...LIGHTNING...AND HAIL. IF
CONDITIONS WARRANT...SHORT-FUSED SPECIAL MARINE WARNINGS MAY NEED
TO BE ISSUED.

OTHERWISE...WINDS AND SEAS AROUND HAWAII ARE EXPECTED TO REMAIN
QUIET THROUGH MONDAY. THE CURRENT SMALL NORTH-NORTHWEST SWELL WILL
SUBSIDE THROUGH TODAY. ANOTHER SMALL NORTHWEST SWELL WILL PEAK
SUNDAY AND SUBSIDE THROUGH MONDAY. SURF WILL REMAIN BELOW ADVISORY
LEVELS WITH THESE EPISODES.

A VERY LARGE NORTHWEST SWELL IS FORECAST TO ARRIVE BEGINNING TUESDAY
AND PEAK LATE TUESDAY BEFORE SUBSIDING THROUGH THE WEEK...WITH WARNING
LEVEL SURF EXPECTED ACROSS NORTH AND WEST FACING SHORES.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NIIHAU-KAUAI-OAHU.

&&

DISCUSSION...JELSEMA
AVIATION...A BEDAL
MARINE...EATON

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 2:06 PM HSTAreal Flood AdvisoryHFOHawaii3 hr
Mar 25, 2:28 PM HSTFlash Flood WarningHFOKalawao3 hr
Mar 25, 2:38 PM HSTFlash Flood WarningHFOHawaii12 hr
Mar 25, 4:09 PM HSTSpecial Marine WarningHFO2 hr
Mar 25, 5:03 PM HSTAreal Flood AdvisoryHFOKalawao3 hr
Mar 25, 5:42 PM HSTSpecial Marine WarningHFO93 min
Mar 25, 7:05 PM HSTSpecial Marine WarningHFO115 min
Mar 25, 7:44 PM HSTAreal Flood AdvisoryHFOKalawao106 min
Mar 25, 8:51 PM HSTSpecial Marine WarningHFO114 min
Mar 25, 10:38 PM HSTSpecial Marine WarningHFO112 min
Mar 26, 3:34 AM HSTWind AdvisoryHFOHawaii36 hr

Nearby

Flash Flood Watches in Hawaii, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.